Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 221, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 15, 2012, 11:12 PM CDT for 9 counties in Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 11:12 PM CDT (04:12 UTC)
- Expired
- Jun 16, 2012, 12:16 AM CDT
- In force
- 64 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Childress County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Hall County, TX, King County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 109 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 8:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1006 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 2140 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
771
WUUS54 KLUB 160412
SVRLUB
TXC045-075-101-107-125-153-191-269-345-160545-
/O.NEW.KLUB.SV.W.0221.120616T0412Z-120616T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1112 PM CDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
DICKENS COUNTY IN NORTHWEST TEXAS.
EASTERN FLOYD COUNTY IN NORTHWEST TEXAS.
HALL COUNTY IN THE PANHANDLE OF TEXAS.
WESTERN KING COUNTY IN NORTHWEST TEXAS.
MOTLEY COUNTY IN NORTHWEST TEXAS.
WESTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
EASTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
WESTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 1245 AM CDT
* AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS THAT HAS ALREADY PRODUCED DESTRUCTIVE
WINDS APPROACHING 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF QUITAQUE TO 17 MILES SOUTHEAST
OF CROSBYTON...AND MOVING EAST AT 25 MPH. AT 1105 PM...A WIND GUST
OF 67 MPH WAS MEASURED NEAR WHITE RIVER LAKE.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE
FLOMOT...MCADOO...BRICE...MATADOR...SPUR...DICKENS...AFTON...
NORTHFIELD...AND MEMPHIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM.
TAKE COVER IN A SUBSTANTIAL SHELTER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3340 10039 3339 10126 3475 10114 3474 10025
TIME...MOT...LOC 0410Z 265DEG 22KT 3446 10102 3341 10110
$$3 follow-up statements
099 WWUS54 KLUB 160444 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1144 PM CDT FRI JUN 15 2012 TXC045-075-101-107-125-153-191-269-345-160545- /O.CON.KLUB.SV.W.0221.000000T0000Z-120616T0545Z/ CROSBY TX-DICKENS TX-FLOYD TX-HALL TX-KING TX-MOTLEY TX-CHILDRESS TX- BRISCOE TX-COTTLE TX- 1144 PM CDT FRI JUN 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN COTTLE...EASTERN BRISCOE...WESTERN CHILDRESS...MOTLEY...WESTERN KING...HALL...EASTERN FLOYD...DICKENS AND EASTERN CROSBY COUNTIES UNTIL 1245 AM CDT... AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM 9 MILES SOUTHWEST OF BRICE TO 5 MILES NORTH OF WHITE RIVER LAKE...MOVING EAST AT 15 MPH. ALSO...A SMALL...BUT PARTICULARLY INTENSE STORM WAS LOCATED ABOUT 8 MILES SOUTHWEST OF BRICE...MOVING NORTHEAST AT 10 MPH. IN ADDITION TO DAMAGING WINDS...THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 1.5 INCHES IN DIAMETER. LOCATIONS IMPACTED BY THESE STORMS INCLUDE... MATADOR...DICKENS...MEMPHIS...BRICE...SPUR...NORTHFIELD...TURKEY... AND ROARING SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3340 10039 3339 10126 3475 10114 3474 10025 TIME...MOT...LOC 0440Z 267DEG 14KT 3462 10098 3356 10104 $$ MCZ
257 WWUS54 KLUB 160452 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1152 PM CDT FRI JUN 15 2012 TXC075-101-107-125-153-269-345-160502- /O.CAN.KLUB.SV.W.0221.000000T0000Z-120616T0545Z/ CROSBY TX-DICKENS TX-FLOYD TX-KING TX-MOTLEY TX-CHILDRESS TX- COTTLE TX- 1152 PM CDT FRI JUN 15 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COTTLE...WESTERN CHILDRESS...MOTLEY...WESTERN KING...EASTERN FLOYD...DICKENS AND EASTERN CROSBY COUNTIES IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS OVER THE PREVIOUSLY WARNED AREA. LAT...LON 3474 10042 3441 10043 3442 10117 3475 10114 TIME...MOT...LOC 0452Z 231DEG 13KT 3464 10099 $$ TXC045-191-160545- /O.CON.KLUB.SV.W.0221.000000T0000Z-120616T0545Z/ HALL TX-BRISCOE TX- 1152 PM CDT FRI JUN 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BRISCOE AND HALL COUNTIES UNTIL 1245 AM CDT... AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF BRICE...OR 19 MILES NORTH OF QUITAQUE...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... MEMPHIS...BRICE...LAKEVIEW...PLASKA COMMUNITY AND ESTELLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3474 10042 3441 10043 3442 10117 3475 10114 TIME...MOT...LOC 0452Z 231DEG 11KT 3464 10099 $$ MCZ
071 WWUS54 KLUB 160516 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1216 AM CDT SAT JUN 16 2012 TXC045-191-160526- /O.CAN.KLUB.SV.W.0221.000000T0000Z-120616T0545Z/ HALL TX-BRISCOE TX- 1216 AM CDT SAT JUN 16 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BRISCOE AND HALL COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND BRIEF...BUT HEAVY RAINS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT. LAT...LON 3474 10042 3441 10043 3442 10117 3475 10114 TIME...MOT...LOC 0516Z 231DEG 11KT 3469 10092 $$ MCZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:18 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 15, 7:18 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 718 PM CDT FRI JUN 15 2012 .UPDATE... 00Z AVIATION DISCUSSION IS BELOW. QUICK UPDATE TO REFINE POPS THIS EVENING FOR A DEVELOPING SQUALL LINE IN ERN NM. PRECIP CHANCES ROUGHLY FROM THE ERN SOUTH PLAINS AND POINTS EAST HAVE BEEN DELAYED UNTIL AFTER 02Z AS THIS REGION EXHIBITS LIMITED POTENTIAL FOR CONVECTIVE INITIATION AS SHOWN BY RECENT AMDAR DATA. EMERGING MCS HOWEVER WILL LIKELY MAINTAIN ITSELF AS IT ENTERS A PROGRESSIVELY MOIST AND UNSTABLE AIRMASS. 23Z SURFACE THETA-E AXIS WAS FOUND STRETCHING FROM NEAR GUTHRIE NORTHWEST TO TULIA AND EVENTUALLY VEGA. THIS MOISTURE CORRIDOR WAS SPREADING SLOWLY WEST AND WILL LIKELY SUSTAIN THE MCS THROUGH LATE EVENING. RECENT SWOMCD ADDRESSES THIS SCENARIO...BUT WITH MINIMAL SHEAR CONSIDERATIONS THE OVERALL SEVERE THREAT MAY TEND TO BE MORE LOCALIZED. HOWEVER...GIVEN DEGREE OF INSTABILITY IN ADVANCE OF THIS MCS AND 25 KNOTS OF SELY 850MB FLOW PER LBB VWP...WILL CHOOSE TO MAINTAIN A SEVERE WORDING IN THE FORECAST THROUGH 06Z. && .AVIATION... VFR. LARGE SQUALL LINE BEGINNING TO EXIT ERN NM AT 00Z WILL LIKELY IMPACT LBB BETWEEN 03Z AND 06Z. CONFIDENCE IN THIS STORM COMPLEX REACHING CDS IS MUCH LOWER AND WILL THEREFORE KEEP TSRA MENTION OUT...BUT THIS THREAT WILL BE MONITORED CLOSELY. OTHERWISE EXPECT S-SELY WINDS OF 10-15 KNOTS THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 345 PM CDT FRI JUN 15 2012/ SHORT TERM... AN UA LOW ACROSS SOUTHERN CALIFORNIA CONTINUED TO SLOWLY RETROGRADE SSW TOWARDS THE EASTERN PACIFIC...WHICH HAS INDUCED SW FLOW ALOFT. AN UA RIDGE EXTENDING SW TO NE FROM OLD MEXICO TO THE SOUTHERN PLAINS HAS RESULTED IN TEMPS WARMING INTO THE LOWER TO MID 90S...WHICH IS A FEW DEGREES COOLER THAN YESTERDAY THANKS TO THE HEAVY RAINFALL EVENT. A SFC TROUGH HAS BECOME ESTABLISHED ACROSS EASTERN NEW MEXICO...WITH A NOTABLE SHARPENING OF THE DRYLINE NEAR THE TEXAS/NEW MEXICO BORDER. LOOKING AT WATER VAPOR IMAGERY SINCE 13Z THIS MORNING HAS RESULTED IN SEEING A NOTABLE LARGE SCALE DIVERGENT SIGNATURE...THAT HAS TRANSLATED NE FROM OLD MEXICO TO THE UPPER TRANS-PECOS THIS AFTERNOON. IT IS PROGGED TO BE NEAR THE TEXAS/NEW MEXICO BORDER AOA 00Z. THIS IS OF IMPORTANCE AS NOT ONLY WILL IT COINCIDE WITH THE DRYLINE DISPLACEMENT...BUT IT WILL ALSO SERVE AS A AN ADEQUATE LARGE SCALE ASCENT MECHANISM WHICH WILL AID IN CI ALONG THE DRYLINE. FURTHERMORE...AN OUTFLOW BOUNDARY FROM LAST NIGHT/S CONVECTION HAS MOVED SW ACROSS THE SOUTH PLAINS AND HAS RESULTED IN AN AGITATED CU FIELD ACROSS THE NWRN ZONES TO THE SERN ZONES. THIS COULD BE ANOTHER FOCUS FOR PRECIP...ESPECIALLY WITH LARGE SCALE ASCENT NEARING THE AREA. DEEP ABL MIXING ACROSS EASTERN NEW MEXICO HAS RESULTED IN STORMS FIRING ACROSS THE HIGHER TERRAIN OF EASTERN NEW MEXICO. FORECAST SOLUTION HINTS AT CONVECTION DEVELOPING INITIALLY ACROSS THE WESTERN SOUTH PLAINS /ALONG THE DRYLINE/ IN THE NEXT FEW HOURS...WHICH IS EVIDENCE OF BEING PERFECTLY IN TUNE WITH THE INCOMING LARGE SCALE DIVERGENT SIGNATURE. AREAS EAST OF THE DRYLINE /THE SOUTHERN PLAINS/ WERE ENCOMPASSED BY AN UPSLOPE SFC REGIME...WITH DEWPOINTS GENERALLY IN THE 60S WITH A FEW 70S. SFC-BASED CAPE INCREASING FROM WEST TO EAST ACROSS THE CWA...IS PROGGED TO BE IN EXCESSIVE OF 3.0 KJ/KG. COMBINE THIS WITH INVERTED-V SOUNDING PROFILES AND PWATS AOA 1.00 INCH SUGGESTS THE PROSPECT FOR LOCALIZED SEVERE WIND GUSTS /POSSIBLY ANOTHER HABOOB/...LARGE HAIL /PING PONG SIZED HAIL/ AND MODERATE TO HEAVY RAINFALL GIVEN THE RELATIVELY WEAK MEAN FLOW. 0-6 KM BULK SHEAR IS A BIT WEAK /20 KTS/...BUT A VEERING ALBEIT WEAK WIND PROFILE AND LOW LCL/S /3000-5000 FT/ CAN NOT BE TOTALLY IGNORED. THUS SOME STORMS COULD BECOME ORGANIZED /POSING A SLIGHT RISK OF A TORNADO OR TWO/...BUT WILL BE HARD-PRESSED TO SUSTAIN THE ORGANIZATION. BEST POPS WILL EXIST ACROSS THE WRN AND SWRN ZONES THIS AFTERNOON...EXTENDING EAST THIS EVENING /MOVING INTO THE BETTER INSTABILITY/...AND MAINTAINING SLIGHT CHANCE POPS OVER NIGHT DUE TO THE 25-35 KT LLJ BEING CAPABLE OF LINGERING SOME SCATTERED SHOWERS/THUNDERSTORMS. TOMORROW...THE UA LOW ACROSS SOUTHERN CALIFORNIA WILL CONTINUE ITS WESTWARD RETROGRADE ACROSS THE PACIFIC OCEAN...WHICH WILL ALLOW THE UA RIDGE TO ALSO SHIFT WEST TOWARDS NEW MEXICO. FORECAST MODELS HINT AT EMBEDDED DISTURBANCES IN THE WEAK FLOW ALOFT TO PROPAGATE NEAR THE TEXAS/NEW MEXICO BORDER SATURDAY AFTERNOON. A SFC TROUGH/DRYLINE WILL ONCE AGAIN LINGER ACROSS CENTRAL/EASTERN NEW MEXICO THUS PROVIDING A MESOSCALE FOCUS FOR AFTERNOON/EVENING STORMS. MEAN FLOW IS NOT OVERLY IMPRESSIVE BUT SOUTHWESTERLY FLOW MAY PROMOTE STORMS TO DRIFT TOWARDS THE WESTERN ZONES. CONCURRENTLY...THE PROGRESSIVE FLOW ACROSS THE NORTHERN U.S. TIER WILL SEND A COLD FRONT TO ACROSS THE PANHANDLES TOWARDS THE END OF THE SHORT TERM PERIOD...WHERE IT APPEARS TO STALL OUT. WILL NEED TO WATCH FOR PANHANDLE STORMS AND ITS ASSOCIATED OUTFLOW BOUNDARIES...DRIFTING SOUTH TOWARDS THE SOUTHERN TEXAS PANHANDLE. LONG TERM... A COMPLEX SLOWLY CHANGING PATTERN SHOULD TRANSITION CLOSER TO SUMMER CONDITIONS BY LATE NEXT WEEK. RETROGRADING UPPER RIDGE TO OUR WEST EARLY WITH LIGHT NORTHWEST FLOW WILL SLOWLY DRY THROUGH THE LATE WEEKEND INTO EARLY NEXT WEEK. FAST WESTERLY FLOW ALOFT ACROSS NORTHERN TIER SHOULD ASSIST DRYING OVER SOUTHERN ROCKIES AS WELL AND WILL SEND AT LEAST ONE FRONTAL BOUNDARY SOUTH AND EAST BUT IT IS LOOKING MORE DOUBTFUL THAT THIS WILL HAVE A SIGNIFICANT IMPACT ON OUR WEATHER. TO OUR SOUTH AND EAST...WE ARE SEEING WESTWARD MOVING WAVES IMPACTING MORE AND MORE THE WESTERN GULF COAST REGION WHILE A SADDLE IN THE PATTERN OVER SOUTHERN HIGH PLAINS SEEMS LIKE IT COULD BE EXPLOITED BY THESE WAVES THROUGH LATEST TRENDS DO NOT ALLOW ANY REAL APPROACH EVEN INTO OUR MOST EASTERN ZONES. BY MID- WEEK...IT APPEARS A SERIES OF FAIRLY VIGOROUS WAVES IN THE NORTHERN TIER FINALLY SHOULD CLEAR EAST OF THE ROCKIES ALLOWING FOR AMPLIFICATION OF WHAT APPEARS TO BE THE CLASSIC FOUR-CORNERS SUMMER RIDGE WITH MAIN WEST-EAST AXIS JUST TO OUR NORTH. THIS SHOULD PROMOTE GENERAL WARM AND SUBSIDENT CONDITIONS OVER THE SOUTHERN PLAINS. ALL-IN-ALL THEN...THIS FORECAST WILL REPRESENT LITTLE SIGNIFICANT CHANGE. MODERATELY MOIST INITIALLY WITH WEAKNESS ALOFT ALLOWING LOW THUNDER CHANCES TO CONTINUE SATURDAY NIGHT...AND ALSO LATE SUNDAY. DRY AND HOT EARLY WEEK. SLIGHT MODIFICATION TREND MID TO LATE WEEK BUT STILL DRY. RMCQUEEN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 64 90 63 94 64 / 60 20 30 20 20 TULIA 65 90 65 92 65 / 50 20 20 20 20 PLAINVIEW 68 90 66 93 66 / 50 20 20 20 20 LEVELLAND 66 92 66 95 67 / 60 20 20 20 20 LUBBOCK 68 92 67 95 68 / 50 20 20 20 20 DENVER CITY 66 92 65 95 67 / 50 20 30 20 20 BROWNFIELD 67 92 66 95 67 / 50 20 20 20 20 CHILDRESS 71 95 70 97 70 / 20 10 20 20 10 SPUR 71 93 69 95 69 / 20 10 20 20 10 ASPERMONT 73 95 71 97 72 / 20 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 93
Hazardous weather outlook, Jun 15, 11:41 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1141 AM CDT FRI JUN 15 2012 TXZ021>044-161645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1141 AM CDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE TEXAS AND NEW MEXICO STATE LINE LATER THIS AFTERNOON...THEN PROGRESS EASTWARD ACROSS THE CAPROCK AND POSSIBLY INTO THE ROLLING PLAINS THROUGH THE EVENING AND NIGHT HOURS. A FEW OF THESE STORMS COULD BECOME SEVERE AND BRING THE RISKS OF DAMAGING WINDS TO 65 MPH AND LARGE HAIL TO THE SIZE OF PING PONG BALLS. IN ADDITION...LOCALLY HEAVY RAINS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY. SEVERE WEATHER WILL BE POSSIBLE WITH THESE STORMS...BUT WILL LIKELY BE ISOLATED. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 15, 9:35 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
935 PM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM DUST STORM WOLFFORTH 33.51N 102.01W
06/15/2012 LUBBOCK TX NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTS VISIBILITY ONE QUARTER OF
A MILE BEHIND GUST FRONT.
&&
EVENT NUMBER LUB1200341
JORDANSpecial weather statement, Jun 15, 10:00 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1000 PM CDT FRI JUN 15 2012
TXZ023-024-029-030-160330-
BRISCOE-FLOYD-HALE-SWISHER-
1000 PM CDT FRI JUN 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR HALE...FLOYD...BRISCOE AND
SWISHER COUNTIES...
AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 11 MILES NORTH OF TULIA
TO 15 MILES SOUTH OF HALE CENTER...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND
BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS.
GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST WELL AHEAD OF THIS
LINE OF STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE
STORMS HAVE PASSED.
LAT...LON 3474 10107 3384 10112 3384 10208 3430 10208
3431 10199 3475 10198
TIME...MOT...LOC 0259Z 271DEG 30KT 3470 10173 3386 10176
MCZLocal storm report, Jun 15, 10:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1033 PM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 2 NE SLATON 33.46N 101.62W
06/15/2012 M65 MPH LUBBOCK TX MESONET
WEST TEXAS MESONET STATION
&&
EVENT NUMBER LUB1200342
JORDANSpecial weather statement, Jun 15, 10:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1040 PM CDT FRI JUN 15 2012 TXZ023>025-029>031-035>037-160415- BRISCOE-CROSBY-DICKENS-FLOYD-HALE-HALL-LUBBOCK-MOTLEY-SWISHER- 1040 PM CDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK...CROSBY...DICKENS...HALE...FLOYD...MOTLEY...HALL...BRISCOE AND SWISHER COUNTIES... AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF CROSBYTON TO 14 MILES SOUTHEAST OF SLATON...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND PERIODS OF TORRENTIAL DOWNPOURS CAN BE EXPECTED WITH THIS LINE OF STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3339 10093 3339 10191 3475 10168 3475 10074 TIME...MOT...LOC 0339Z 270DEG 25KT 3379 10133 3326 10148 MCZ
Local storm report, Jun 15, 10:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1053 PM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 2 NNE FLOYDADA 34.01N 101.32W
06/15/2012 M59 MPH FLOYD TX MESONET
WEST TEXAS MESONET
&&
EVENT NUMBER LUB1200343
JORDANLocal storm report, Jun 15, 11:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1110 PM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST 6 NW WHITE RIVER LAKE 33.54N 101.17W
06/15/2012 M67 MPH CROSBY TX MESONET
WEST TEXAS MESONET
&&
EVENT NUMBER LUB1200344
JORDANThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:25 PM CDT | Special Weather Statement | LUB | Bailey, Parmer | 35 min |
| Jun 15, 7:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 43 min |
| Jun 15, 8:20 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Cochran, Hockley, Lamb, Parmer | 40 min |
| Jun 15, 8:40 PM CDT | Blowing Dust Advisory | LUB | Briscoe, Crosby, Floyd, Garza, Hale, Lubbock and 2 more | 80 min |
| Jun 15, 8:54 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry, Yoakum | 51 min |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 61 min |
| Jun 15, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hockley, Lubbock, Lynn, Terry | 44 min |
| Jun 15, 10:00 PM CDT | Special Weather Statement | LUB | Briscoe, Floyd, Hale, Swisher | 30 min |
| Jun 15, 10:17 PM CDT | Areal Flood Advisory | LUB | Lubbock | 3 hr |
| Jun 15, 10:40 PM CDT | Special Weather Statement | LUB | Briscoe, Crosby, Floyd, Lubbock | 35 min |
| Jun 16, 12:44 AM CDT | Special Weather Statement | LUB | Castro | 31 min |
| Jun 16, 1:12 AM CDT | High Wind Warning | LUB | Briscoe, Castro, Swisher | 108 min |
| Jun 16, 2:04 AM CDT | Special Weather Statement | LUB | Bailey, Parmer | 41 min |
| Jun 16, 2:29 AM CDT | Special Weather Statement | LUB | Floyd, Hale | 31 min |
| Jun 16, 2:44 AM CDT | Special Weather Statement | LUB | Lamb | 46 min |
| Jun 16, 3:29 PM CDT | Special Weather Statement | LUB | King | 46 min |
| Jun 16, 4:21 PM CDT | Special Weather Statement | LUB | Motley | 39 min |
| Jun 16, 4:32 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 43 min |
| Jun 16, 4:38 PM CDT | Special Weather Statement | LUB | King | 37 min |
| Jun 16, 5:00 PM CDT | Special Weather Statement | LUB | Dickens | 45 min |
| Jun 16, 5:17 PM CDT | Special Weather Statement | LUB | Hockley, Lynn, Terry | 43 min |
| Jun 16, 5:19 PM CDT | Special Weather Statement | LUB | King, Stonewall | 41 min |
| Jun 16, 5:40 PM CDT | Special Weather Statement | LUB | Hockley | 35 min |
| Jun 16, 5:47 PM CDT | Special Weather Statement | LUB | Dickens | 43 min |
| Jun 16, 5:58 PM CDT | Areal Flood Advisory | LUB | Lynn | 2 hr |
| Jun 16, 6:31 PM CDT | Special Weather Statement | LUB | Garza, Kent | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.